# SDR DALA2023071305698

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 65,751 hours, 29,459 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 3738 -BRK/FIRE- #1 BRAKE FIRE REPORTED AT GATE AFTER BLOCK IN. FUSE PLUG BLOWN AND TIRE FLAT AT THE GATE. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBERS 1 AND 2 TIRE WITH BRAKE ASSEMBLIES AND MAIN AXLE. REF B737 AMM 32-41 AND CMM 32-11-12.
